# SDR MASA200600200

- Difficulty date: January 25, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 12,160 hours, 11,639 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Relay
- Part number: M83536
- Condition: Failed
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2806 CAE.  RUDDER HARD OVER PROTECTION FAIL MESSAGE.  MX REPLACED THE RELAY.
